# SDR YENA201707180590

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 31,468 hours, 19,958 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0022
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 27,666 hours, 17,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY ESCAPE SLIDE INADVERTENTLY DEPLOYED DURING FLIGHT ATTENDANT PRE-FLIGHT INSPECTION.  R1 ESCAPE SLIDE REPLACED IAW AMM 25-65-01. ESCAPE SLIDE REACTIVATED.
